Generalized separation of variables in nonlinear heat and mass transfer equationsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 января 2018 г.

Работа с статьей


[1] Polyanin A. D., Zhurov A. I., Vyazmin A. V. Generalized separation of variables in nonlinear heat and mass transfer equations // Journal of Non-Equilibrium Thermodynamics. — 2001. — Vol. 25, no. 3-4. — P. 251–267. We outline generalized separation of variables as applied to nonlinear second-order partial differential equations (PDEs). In this context, we suggest a method for constructing exact solutions of nonlinear PDEs. The method involves searching for transformations that "reduce the dimensionality" of the equation. New families of exact solutions of 3D nonlinear elliptic and parabolic equations that govern processes of heat and mass transfer in inhomogeneous anisotropic media are described. Moreover, the method makes it possible to construct exact solutions of nonlinear wave equations. We also present solutions for three families of equations with logarithmic heat sources; the solutions are obtained by nonlinear separation of variables. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть